Best Approximation in Uniformity Type Spaces

Authors

  • A. Tallafha
  • Roshdi Rashid Khalil University of jordan

Keywords:

Best approximation, Uniform spaces.

Abstract

Let  X  be a set, and Γ be a collection of subsets of X×X. The object of this paper, is to define a semi-linear uniform space by assuming certain conditions on Γ. The structure of such spaces turned to be a very rich structure. We define closest elements from a given set to a given element in X. Then we study best approximation in semi-linear uniform spaces.

Author Biography

Roshdi Rashid Khalil, University of jordan

Downloads

How to Cite

Tallafha, A., & Khalil, R. R. (2009). Best Approximation in Uniformity Type Spaces. European Journal of Pure and Applied Mathematics, 2(2), 231–238. Retrieved from https://ejpam.com/index.php/ejpam/article/view/259